Posted by Mark H. on September 14, 2000, at 18:35:34
In reply to Effexxor Side Affect - Horrible!!, posted by Martha Price on September 10, 2000, at 14:40:24
I don't have time at the moment to read through the other 50 responses, so please forgive me if I'm repeating things that others have already said.
Two things help me:
1.) DO NOT take the extended release version if you have these types of side effects. Rather, take your entire dose after breakfast and it will have gradually worn off (some) by the time you go to bed at night. DO NOT take Effexor after about 3 or 4 pm.
2.) Ask your doctor if it would be appropriate for you to try clonazepam. It is the least addictive of the benzodiazepines, helps with sleep, and HELPS WITH RESTLESS LEG SYNDROME, which is a lot like the Effexor side effects you describe. I take 1/2 of a 0.5mg tablet a night and have no trouble getting up the next morning.
Best of luck,